# SDR 2017FA0000316

- Difficulty date: July 5, 2017
- Submitted: August 3, 2017
- Operation: General aviation
- Aircraft: N925GA
- Make and model: Beech B200GT
- Aircraft serial: BY34
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 100380006127
- Condition: Open
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN AIRCRAFT IS FULL OF FUEL, AIRCRAFT HAS A DIFFERENTIAL QUANTITY INDICATION OF 200 POUNDS.  THE INDICATOR GOES FROM 100 TO ZERO POUNDS IN FLIGHT.  TESTED SYSTEM AND FOUND INSULATION AND CAPACITY CHECK OK.  OPENING UP INTEGRAL WING PANELS TO GAIN ACCESS TO PROBE WIRING.  PERFORMED CONTINUALITY CHECK AND FOUND YELLOW WIRE INTERMITTENTLY OPEN, REPLACED HARNESS.  FOUND THE SAME PROBLEM ON AIRCRAFT BY41 WHERE REPLACING THE HARNESS SHOWED THE SAME INDICATION.  SEEMS TO BE A PROBLEM WITH THE HARNESSES (BEECH) HAS INSTALLED ON THESE AIRCRAFT.
